# SDR WI5R201308231

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Engine: Wilint FJ44
- Engine time: 566 hours, 486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Part number: 119345
- Part serial: HW34114
- Condition: Fractured
- Location: Engine
- Part time: 566 hours, 486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS SQUAWKED FOR A 41 DEG C, ITT SPLIT.  DURING, ON WING, TROUBLESHOOTING, DAMAGE WAS NOTED ON A 2ND STAGE IP ROTOR BLADE.  THE ENGINE WAS REMOVED FOR FURTHER INVESTIGATION.  DISASSEMBLY REVEALED 2 LIBERATED 2ND STAGE BLADES ON THE IP ROTOR, PN 119345, SN HW34114 AT THE ROOT RADIUS.  VISUALLY THERE WERE SEVERAL OTHER SECOND STAGE BLADES WITH CRACK INDICATIONS STEMMING FROM THE T/E AT THE ROOT RADIUS.  THE BLADE FRAGMENTS WERE INGESTED INTO THE CORE CAUSING SECONDARY DAMAGE TO THE IP STATORS AND HPC ROTOR.
